# SDR VJ9800599

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 256R, L17R .045X1 DX=22.  ADDITIONAL DENTS AT FS 250, L18-17, FS 252. L17, FS 253, L17, FS 256, L16-17, FS 258, L16, FS 260, L17, LESS THAN 3 INCHES APART AND OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38.  VERIFIED NO CRACKS BY HFEC. FABRICATED AND INSTALLED REPAIR DOUBLERS IAW DC9 SRM 51-10-3, 53-04, FIG 38, AND RES 981792.
